# SDR UIEA2023082900801

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 80,571 hours, 13,921 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDDR 188056, PERMANENT REPAIR OF LH ELEVATOR ON OR BEFORE 25 F/C PER EO 4455A183( 1) REMOVE THE DAMAGE MATERIAL, CLEAN & MEASURE THE DAMAGE AREA (L: 8.5", W: 6", D: 3 PLIES, 36" FROM OUTBD EDGE AT T/E) BOND THE 3 REPAIR PLIES (L: 11.5", W: 2.2") WITH FILM ADHESIVE. CURE AT 260F FOR 130 MINUTES WITH MINIMUM VACUUM OF 22 IN/HG IAW SRM 55-20-01-2R-1 REFER TO SRM 51-70-07-0G-0 REV 98. WORK REF SRM 57-53-01-2R-1 REV 98, SRM 51-70-10-2R-2 REV 98 & SRM 51-70-10-2R-0 REV 98 2) CONDITION CHECK IS GOOD )
